advertisement
Question
Posted by: Linton | 2009/04/14

Stopped pill = heavy bleeding

I stopped Yasmin a week ago to fall pregnant. A few days later I started a very heavy period out of the blue - is this normal? How long will it take for my cycles to become normal, and can I expect more unexpected bleeding from now?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It can take up to 3 months for your cycle to normalise.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: p | 2009/04/16

Happened to me too, Ithink its normal.

Reply to p
Posted by: Dee | 2009/04/14

Up to 3 months. Its just your body readjusting I wouldnt worry too much.

Reply to Dee

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement